# SDR SWAA2024040958876

- Difficulty date: March 4, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 39,033 hours, 18,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 380-400 Lbl15
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS 380 TO BS 400 AND LBL 15 AT PASSENGER CABIN.  REPLACED ANGLE LOCATED BS 380 TO BS 400 AND LBL 15 AT PASSENGER CABIN IAW B737-800 SRM 51-40-02-0G AND DWG 143A5400; SHEET 142; REV -.
